# SDR 2006UALA01238

- Difficulty date: June 23, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 39,370 hours, 24,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACHED HOLES ON TOP OF BEAM CORRODED BS 947.5 AND BL 0-6 RT WL 208 MARKED.  [06-29-07]  MAJOR REPAIR, REMOVED DAMAGE. FABRICATED AND INSTALLED ANGLE AND FILLER REPAIR.
